# SDR SWAA2013061717213

- Difficulty date: June 7, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 13,382 hours, 7,898 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB LOWER FLANGE AT STA 92.7 CRACKED INBD SIDE AT FWD SPAR.  REMOVED RIB ANGLE IAW EA.
